Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Hurwitz Matrix for Polynomial Matrices

Author(s):

F. Kraus, M. Mansour, M. Sebek
Conference/Journal:

Stability Theory ISNM, vol. 121, pp. 67-74, Jeltsch R., Mansour M.(Editors), Birkhäuser
Abstract:



Year:

1996
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { KraMan:1996:IFA_1127,
    author={F. Kraus and M. Mansour and M. Sebek},
    title={{Hurwitz Matrix for Polynomial Matrices}},
    journal={Stability Theory ISNM},
    year={1996},
    volume={121},
    number={},
    pages={67--74},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1127}
}
Permanent link